# SDR DALA1239850939

- Difficulty date: June 27, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 60,950 hours, 46,061 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emregency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND SEATS 31-36 EMERGENCY PATHWAY LIGHTS INOPERATIVE.  MAINTENANCE FOUND BATTERY PACK AND CONNECTOR LOOSE.  SECURED BATTERY PACK AND CONNECTOR.  OPERATION NOW CHECKS GOOD.
